Hilbert algebras as topological algebras

Betram Yood University of Oregon, Eugene, Oregon, USA

TBD mathscidoc:1701.332394

Arkiv for Matematik, 12, (1), 131-151, 1972.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 390 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{betram1972hilbert,
  title={Hilbert algebras as topological algebras},
  author={Betram Yood},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453303832203},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={131-151},
  year={1972},
}
Betram Yood. Hilbert algebras as topological algebras. 1972. Vol. 12. In Arkiv for Matematik. pp.131-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453303832203.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved